# SDR FDEA201812163521

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT CARGO COMPARTMENT Z250 FLOOR PANEL 252UH IS DELAMINATED. FABRICATED NEW FLOOR PANEL 252UH IAW DWG SRZ 25-005 REV P AND GMM 07-0-1000   REV 153. 1000 REV 153.
